Skip to main content

Primary tabs

Agenda

Morning Session

June 8, 2022
Start at 12:30 PM - End at 4:40 PM
12:30 PM
Registration & Coffee
1:30 PM
Opening Video
1:35 PM
Welcome

Andrew MARTIN, Dassault Systèmes

1:40 PM
Keynote 1

Rene STRAUSS, General Motors

2:10 PM
Simulation Brand Update & Highlights

Mark BOHM, Dassault Systèmes

2:35 PM
Break | 30 minutes
3:00 PM
Keynote 2

Narayana VENUGOPAL, Ford Motor Co.

3:30 PM
Design Exploration in 3DEXPERIENCE

Kaustubh LIMAYE, Dassault Systèmes

4:00 PM
Batteries and Electric Drives: Multiphysics-Multiscale-Driven Design

Victor OANCEA, Dassault Systèmes

4:30 PM
Lunch Break | 70 minutes

Afternoon Session 1

June 8, 2022
Start at 5:40 PM - End at 7:00 PM
5:40 PM

Track 1:

Cloud Computing and SimUnit Credits:
How We Used the Cloud and On-Demand Licensing to
Accelerate Our Simulation Workflows
Marcel INGELS, CATI, Inc. 

 

Track 2: 

Trailer Load Calculation
Using True-Load Load Reconstruction
Tim HUNTER, Wolf Star Technologies

 

Track 3: 

Smart Tools to Process, Report, Share, and Review Abaqus, fe-safe, and CST Results and Increase Efficiency
Prasad MANDAVA, Visual Collaboration Technologies, Inc. 

 

Track 4: 

Fatigue Durability of Heat Exchanger Fins
Gabe DAMBAUGH, FEA Services LLC

6:00 PM

Track 1: 

Ensuring Structural Compliance of Electric Vehicle
Battery Pack Against Crush Load & Fatigue Damage
Vikram DHRUVA, Raghavendra BANCHHOR &
Samesh BALAJI, Vias3D 

 

Track 2: 

Technology Choices for Accelerating the SIMULIA Portfolio
Rod MACH, TotalCAE

 

Track 3: 

Hydrogen Tank Analysis with WoundSim & Abaqus
Mike SHUBERT, QustomApps

 

Track 4:

Endurica EIE Fatigue Analysis of 6 Channel Road
Load History for an Elastomeric Transmission Mount
Will MARS, Endurica LLC
 

6:20 PM

Track 1: 

Abaqus Simulation Flexibility Gained with
On-Demand Cloud Computing and Software
Peter DUCKWORTH, Inceptra 

 

Track 2: 

Nor-Tech Deploys A Cost-Effective Turnkey Computing
for SIMULIA Abaqus
Bob DREIS, Nor-Tech

 

 

6:40 PM

Track 1: 

The Evolution of CAE Methods at Dana
Dan GIBSON, DANA Commercial Vehicle Products LLC

 

Track 2: 

Differences Between Open Road Domain and Wind Tunnel Domain Using CFD Simulations
Danilo OLIVEIRA, General Motors

 

Track 3: 

Concept Vehicle Structure Optimization for Crashworthiness
YongHa HAN, Hyundai Motor Group & 
Yangwook CHOI, Dassault Systèmes

 

Track 4: 

EMC Analysis of Component Metallic Housings
Scott PIPER, General Motors

7:00 PM
Break | 20 minutes

Afternoon Session 2

June 8, 2022
Start at 7:20 PM - End at 8:40 PM
7:20 PM

Track 1:

Missing or Poor-quality Spot Welds Simulation for HV Batter Structures
Thomas WANG, General Motors and Charles YUAN,
Dassault Systèmes

 

Track 2:

Vibration Isolation System Analysis using Composite Modal Damping in ABAQUS
Ameer AMBAVARAM, Mercury Marine

 

Track 3:

Human Body Modeling in Abaqus/Explicit
Matthew DAVIS, Elemance LLC

 

Track 4:

SIMULIA CST Studio Suite 2022 Highlights
Frank SCHARF, Dassault Systèmes

7:40 PM

Track 1:

Vibroacoustics Update 
Phil SHORTER, Dassault Systèmes

 

Track 2:

Motion Simulation Updates
Prasad KODALI, Dassault Systèmes

 

Track 3:

Dynamic CT and Opportunities for
Advancement of Validated Modeling & Simulation
Shane MOONEY, Kinetic Vision

 

Track 4:

Structural Antenna Engineering
Chris JONES, Dassault Systèmes

8:00 PM

Track 1:

Structures Update
Eric WEYBRANT, Dassault Systèmes

 

Track 2:

Fluids Update
Nicolas FUGERE, Dassault Systèmes

 

Track 3: 

Enabling System Engineer Trade Studies with CATIA Magic and Process Composer
Dominick LAUZON, Dassault Systèmes

 

Track 4:

ADAS/AD Radar Sensor Design, Placement and Validation
Derek CAMPBELL, Dassault Systèmes

 

8:25 PM
Closing Remarks

Andrew MARTIN & Mark BOHM, Dassault Systèmes
 

8:40 PM
Reception | 75 minutes

June 7

1:00 PM

  • Training Sessions

    We will be offering the following three (3) training sessions the day before…